A Generalization of Epiform Modules

Authors

  • Payman M. Hamaali Faculty of Science and Science Education, University of Sulaimani, Kurdistan Region, Iraq. Author

DOI:

https://doi.org/10.17656/jzs.10287

Keywords:

Corational submodules, Epiform modules, Semihollow modules, Hollow modules

Abstract

In this paper we introduce a generalization of epiform modules. A module M is called an f epiform  module if every proper finitely generated submodule of M is a corational submodule of M. Also we investigate some basic properties of this type of modules. We studied some relationships between this type of modules and some other modules.

References

Fleury P., Hollow modules and local endomorphism rings, Pac. J. Math. 53 DOI: https://doi.org/10.2140/pjm.1974.53.379

(1974),379-385.

Fleury P., A note on dualizing goldie dimension, Canada. Math. Bull. 17(4) DOI: https://doi.org/10.4153/CMB-1974-090-0

(1974),511-517.

Hamada N. and Al-Hashimi B., Some results on the Jacobson radical and the M-

radicals, Abhath Al-Yarmouk 11(2A) (2002), 573-579.

Hamdouni A. L., On lifting modules, Thesis College of Science, University of

Baghdad, 2001.

Inoue T., Sum of hollow modules, Osaka J. Math. 20 (1983), 331-336.

Rangaswamy K. M., Modules with finite spanning dimension, Canada Math. Bull.

(2) (1977), 255-262.

Bilhan G. and Guroglu1 T., W coatomic modules, Cankaya University Journal of

Science and Engineering 7(1) (2010), 17-24.

Yasean S. M., Coquasi-Dedekind Modules, PH.D. Thesis, College of Science

University of Baghdad, 2003.

Zoschinger H., Minimax-modules, J. Algebra 102 (1986), 1-32. DOI: https://doi.org/10.1016/0021-8693(86)90125-0

Hamaali P. M. And Al-Hashimi B.A., Hollow Modules and Semihollow Modules,

Thesis, College of Science, University of Baghdad, 2005.

Calugareanu G., Coatomic Lattics and Related Abelian Group Topics, Dept. of

Algebra, Faculty of Mathematics-Informatics, Babes-Bolya University.

AL-Hashimi B .A., Ahmed M .A., Some Results on Epiform Modules, J. of university

of anbar for pure science ,Vol.4,no.3 , 2010

Published

2014-02-24

How to Cite

A Generalization of Epiform Modules. (2014). Journal of Zankoy Sulaimani - Part A, 16(1), 93-96. https://doi.org/10.17656/jzs.10287